# SDR HEEA0015166

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY BLOWS FIRE.
